X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What are the withdrawl symptoms of ecstasy?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What are the withdrawl symptoms of ecstasy?

Asked: 2017-12-28 06:37:02

2

5

Answered: 2017-12-29 04:10:47

When I quit using ecstasy, I’ve been using it every day. I got used to taking it to relax and finally go to sleep after I got off of work. I know that sounds a little bit extreme, but other drug scared me a lot more than it did. Honestly, I wasn’t prepared for the sick feeling I had when I finally decided to stop using. I actually tried to start drinking to help myself feel better, but this made things worse. Eventually I ended up in rehab and I got my life back. You may lose a lot of sleep, or sleep too much, it really depends on what it’s cut with and how you react to it. If it has some opiates in it you may also have to deal with flu symptoms and feeling sick for a couple days.

4

Answered: 2017-12-29 04:39:36

This can be tough because ecstasy can actually be made with the law of other drugs. It’s a pretty strong stimulant, and I know that it causes euphoric effects. You’ll probably end up feeling really sleepy, or a little bit sick for a couple weeks after you stop taking it. Hopefully, you don’t use it every single day and the withdrawals won’t last very long.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!